The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (209 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 1, 2002, pp. 179–184
DOI: 10.4171/ZAA/1070

Published online: 2002-03-31

Some Embeddings into the Multiplier Spaces Associated to Besov and Lizorkin-Triebel Spaces

D. Drihem[1] and Madani Moussai[2]

(1) M'Sila University, Tunisia
(2) Université de M'sila, Algeria

We study the set of pointwise multipliers in the Lizorkin-Triebel space $F^{s,q}_p$ and of the corresponding multiplier set in the Besov space $B^{s,q}_p$, where we give sufficient conditions on the parameters $s$, $p$ and $p_1$ such that the embeddings $F^{n/p_1,\infty}_{p_1} \cap L^\infty \hookrightarrow M(F^{s,q}_p)$ and $B^{n/p_1, \infty}_{p_1} \hookrightarrow M(B^{s,q}_p)$ hold.

Keywords: Besov spaces, Lizorkin-Triebel spaces, pointwise multipliers

Drihem D., Moussai Madani: Some Embeddings into the Multiplier Spaces Associated to Besov and Lizorkin-Triebel Spaces. Z. Anal. Anwend. 21 (2002), 179-184. doi: 10.4171/ZAA/1070